It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am a type 2 diabetic from last 5 yrs. I control (hba1c-6.3%)my sugar very well by diet & excercise alone without Meds. It is said that neurological problems occur in a diabetic if Hba1c is about 7% or higher for several yrs. My hba1c is around 6.2% from last 5 yrs.

Since last April I was having tingling sensation in one butt. It was on and off (mostly on) till this Nov. In December I went overseas (tropical place) for a month and had air flight trip of nearly 28 hours (one way). After the flight, I do not remember the tingling sensation on my butt there, but in few days I started experiencing this tingling sensation for the first time in my leg. I am not sure what this means. I am assuming now that this thing moved from my butt to leg (both on left side). Now I have both tingling sensation & numbess on my left foot.

I read some info in www and found that this problem can be due to any number of problems including blockages in the veins of the legs due to cholesterol/ high CRP

I got the latest test lab results.

Total cholestrol-176, LDL-119, HDL-40,TRi: 75 to 90.
1. MPV-18 (normal <10.4)-Mean platelet volume
2. CRP -4 (normal around 1 for low cario problems)
3. Vit B12-160 (normal 193-980)
4. Folate 23 (normal 3 to 17)

My magnesium (nerves) levels came out normal.

I have angina from last 10 to 15 yrs ON & OFF (mostly OFF). My high CRP explains my angina. Now my question: HOW TO REDUCE this? I also have high mean platelet volume. This is suppose to increase stroke/MI risk. How to reduce this? I have stomach irritation if I take asprin. Hence I can not take this.

Thanks





All times are GMT -7. The time now is 07:23 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!